Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 3, 2021, 7:27 PM EDT for Pickens County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2021, 7:27 PM EDT (23:27 UTC)
- Expired
- May 3, 2021, 8:00 PM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.75 in
- Wind
- 50
County Pickens County, GA
The radar
The Atlanta radar (KFFC), 116 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.5 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 674 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 671 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.8
The text
As transmitted.
073
WWUS82 KFFC 032327
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
727 PM EDT Mon May 3 2021
GAZ013-020-021-040000-
Cherokee GA-Bartow GA-Pickens GA-
727 PM EDT Mon May 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHEROKEE...NORTHEASTERN
BARTOW AND WESTERN PICKENS COUNTIES UNTIL 800 PM EDT...
At 727 PM EDT...a strong thunderstorm was over White, or 9 miles
northeast of Cartersville...moving northeast at 25 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Canton, Cartersville, Ball Ground, White, Waleska, Lake Arrowhead,
Salacoa Valley, Pine Log, Blaine, Talmadge, Funkhouser and Hinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3433 8433 3417 8476 3431 8488 3440 8478
3440 8473 3441 8473 3441 8465 3444 8466
3446 8465 3450 8466 3455 8460 3455 8458
TIME...MOT...LOC 2327Z 235DEG 23KT 3429 8473
HAIL...0.75IN
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 3, 6:10 PM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, May 3, 6:10 PM EDT, 1 hour 17 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 610 PM EDT Mon May 3 2021 .UPDATE... A Flash Flood Watch was issued for all of north and portions of central Georgia through 2 AM Wednesday. Several swaths of heavy rainfall have already occurred throughout the day wherein 1 to 3 inches of rainfall with locally higher amounts up to 5 inches have occurred. The main swath of heavy rainfall is generally centered across the Atlanta metro and points east and west. Given supportive upper diffluence and 850mb moisture transport nearly parallel to storm motion, localized areas of storm training and heavy rainfall may continue to occur over the next couple of hours this evening before convective strength and coverage are expected to wane. Additional heavy rainfall is again expected on Tuesday with subsequent expected convection, so for this reason the Watch was extended through the day tomorrow. RW && .PREV DISCUSSION... /Issued 353 PM EDT Mon May 3 2021/ ..Afternoon Forecast Discussion... SHORT TERM /Tonight through Tuesday Night/... A Severe Thunderstorm Watch has been issued for portions of North and most of Central Georgia, replacing the previously issued Tornado Watch. This change was due to the downward trend of storm scale organization with the upper-level trough supporting mid-level lift now moving off to the northeast, but several other severe parameters remaining relatively high. For example, MLCAPE remains around 1500-2000 J/kg, 0-6 km Bulk Shear of 30-40kts, and 0-1 km SRH remaining around 100-150 m2/s2. CAMs have not been overly reliable through this period, but still suggest a southeasterly push to the line of storms going into the evening with most convection shutting down between 8PM and midnight. For the rest of the evening, damaging wind gusts will be the primary threat, with a chance for isolated severe hail or a brief tornado or two also a concern. Some flash flooding will also be possible where storms continuously train over previously saturated areas. There should be a lull in the storms headed into the overnight, with convection picking up once again on Tuesday. Currently, an Enhanced Risk (3 on a scale of 0-5) for severe thunderstorms exists over far northwestern portions of the warning area, with a Slight Risk (2 on a scale of 0-5) existing for most of the rest of the area. Multiple waves of storms will be possible, with damaging wind gusts remaining the primary threat with a couple tornadoes and storms capable of producing severe hail also a concern. Flash flooding will also be a concern, especially over portions of northwest Georgia with continued rainfall over areas saturated by rains today. These storms will form ahead of a stout, positively tilted 850 hPa trough which will act to increase low- level lifting, provide stronger low-level winds thus increasing the wind threat and organize a cold front that will push through the forecast area late Tuesday night into Wednesday morning. Thiem LONG TERM /Wednesday through Monday/... Minimal updates to Long term period with ongoing weather in the short term. Please see previous discussion below for details. Thiem PREV DISCUSSION... /Issued 456 AM EDT Mon May 3 2021/ LONG TERM /Tuesday Night through Sunday/... Highest impact portion of fcst period will be the beginning as the upper wave pushes across the area Tuesday night ahead of the translated sfc cold front. The CWA looks to remain in the warm sector of the sfc low through the overnight, which is when some of the better juxtaposition of decent conditional instability, marginally strong deep layer shear, and helicity rich low levels are in place. Given such a setup, strong to severe convection could occur anytime Tuesday night with the main threats of damaging winds, isolated tornadoes, and heavy rain. The SPC Day 2 outlook did increase/expand to have Enhanced Risk in parts of west, then NW majority of other area in Slight Risk. As the stronger dynamics eject NEWD, the sfc cold front elongates and pushes farther south across the area Wed, focusing the likely pops for showers and storms mainly across central GA by Wed afternoon. While shear/instability is more limited, a few storms could still be strong to isolated severe in parts of the SE CWA, which matches up with a lingering Day 3 Marginal Risk. Otherwise rest of fcst period looks relatively quiet with mainly drier zonal flow for Thursday, then NW flow transition with continued dry airmass Fri/Sat, followed by some weaker moisture return and possible upper impulse bringing some slight to low end chance pops for showers/storms in north GA on Sunday. Temps dip closer to norms Wed night post CFP then decently below climo for Thurs night and Fri night with most areas reaching the upper 40s to low 50s. Baker AVIATION... 18Z Update... Widespread TSRA expected to persist into this evening through 23-03Z for most TAF sites followed by a lull overnight until SHRA/TSRA picks up again between 14-17Z Tues. Cigs hovering at MVFR for ATL/AHN and VFR for CSG/MCN. Guidance has cigs going high VFR overnight but thinking is most cigs should top out at 4-6kft overnight with patchy fog is cigs break. Winds primarily out of the south to southwest light overnight but around 10G15kts during the day in the storm environment. //ATL Confidence...18Z Update... Low on overnight VSBYs/CIGs. Medium on all other elements. Thiem && .PRELIMINARY POINT TEMPS/POPS... Athens 66 80 64 80 / 50 80 70 60 Atlanta 68 79 65 78 / 50 80 80 50 Blairsville 63 73 60 72 / 50 90 90 50 Cartersville 66 78 63 77 / 50 90 80 40 Columbus 69 83 67 80 / 60 70 60 60 Gainesville 66 77 64 77 / 50 80 80 50 Macon 69 84 66 82 / 50 70 60 60 Rome 66 78 63 77 / 40 90 90 40 Peachtree City 67 80 63 80 / 50 80 70 50 Vidalia 70 87 71 84 / 40 50 50 50 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late Tuesday night for the following zones: Baldwin...Banks...Barrow...Bartow...Butts...Carroll... Catoosa...Chattooga...Cherokee...Clarke...Clayton...Cobb... Coweta...Dade...Dawson...DeKalb...Douglas...Fannin...Fayette... Floyd...Forsyth...Gilmer...Glascock...Gordon...Greene... Gwinnett...Hall...Hancock...Haralson...Heard...Henry...Jackson... Jasper...Jefferson...Jones...Lamar...Lumpkin...Madison... Meriwether...Monroe...Morgan...Murray...Newton...North Fulton... Oconee...Oglethorpe...Paulding...Pickens...Pike...Polk... Putnam...Rockdale...South Fulton...Spalding...Taliaferro... Towns...Troup...Union...Walker...Walton...Warren...Washington... White...Whitfield...Wilkes. Severe Thunderstorm Watch until 9 PM EDT this evening for the following zones: Baldwin...Barrow...Bibb...Butts...Carroll... Chattahoochee...Clarke...Clayton...Cobb...Coweta...Crawford... DeKalb...Dooly...Douglas...Fayette...Glascock...Greene... Gwinnett...Hancock...Haralson...Harris...Heard...Henry... Houston...Jasper...Jefferson...Johnson...Jones...Lamar...Macon... Marion...Meriwether...Monroe...Morgan...Muscogee...Newton... North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike... Polk...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Troup... Twiggs...Upson...Walton...Warren...Washington...Webster... Wilkes...Wilkinson. && SHORT TERM...RW LONG TERM....Thiem AVIATION...RW
Hazardous weather outlook, May 3, 5:45 PM EDT, 1 hour 42 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 545 PM EDT Mon May 3 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-042145- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 545 PM EDT Mon May 3 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Severe Thunderstorm Watch is in effect for portions of north and most of central Georgia until 9 PM EDT. Numerous thunderstorms are expected across much of the area this afternoon and evening. Several storms could be strong to severe. Large hail, damaging wind gusts, brief tornadoes, and frequent lightning will all be threats with any severe thunderstorms that occur. A Flash Flood Watch is in effect for portions of north and central Georgia. Additional rainfall amounts of 1 to 3 inches overnight could lead to localized flash flooding and river flooding concerns. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Scattered thunderstorms are again likely across much of the area for Tuesday and Tuesday night with another disturbance and frontal system. Some could be strong to severe mainly late Tuesday afternoon into the overnight with damaging winds, isolated tornadoes, and frequent lightning as the primary threats. The Flash Flood Watch will remain in effect for portions of north and central Georgia until 2 AM Wednesday morning. Additional heavy rain would easily allow for runoff and flash flooding potential given saturated soils. While some isolated to scattered thunderstorms could occur on Wednesday as a front pushes southward, any strong to isolated severe potential should be limited to south and east central Georgia. No hazardous weather is expected Thursday through Saturday. A slight chance of thunderstorms could return to north Georgia on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested until 9 PM across north and central Georgia. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, May 3, 6:18 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
618 PM EDT Mon May 3 2021
GAZ019-020-030-031-032245-
Polk GA-Bartow GA-Paulding GA-Floyd GA-
618 PM EDT Mon May 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR POLK...SOUTHWESTERN BARTOW...
NORTHERN PAULDING AND SOUTHEASTERN FLOYD COUNTIES UNTIL 645 PM EDT...
At 618 PM EDT...a strong thunderstorm was over Esom Hill, or 9 miles
southwest of Cedartown...moving northeast at 55 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Rome, Cartersville, Cedartown, Rockmart, Euharlee, Aragon, Cave
Spring, Kingston, Braswell, Taylorsville, Fish Creek, Burnt Hickory
Ridge, Etna, Lindale, Esom Hill, Antioch, Van Wert, Seney and
Stilesboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3432 8497 3400 8476 3390 8517 3391 8521
3390 8522 3390 8538 3407 8542
TIME...MOT...LOC 2218Z 246DEG 48KT 3396 8540
HAIL...0.75IN
WIND...50MPHSpecial weather statement, May 3, 6:50 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
650 PM EDT Mon May 3 2021
GAZ086-098-032315-
Emanuel GA-Treutlen GA-
650 PM EDT Mon May 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR EMANUEL AND TREUTLEN COUNTIES
UNTIL 715 PM EDT...
At 649 PM EDT...a strong thunderstorm was near Blackville, or near
Soperton...moving northeast at 55 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Swainsboro, Soperton, Twin City, Adrian, Stillmore, Oak Park,
Garfield, Nunez, Covena, Modoc, Canoochee, Orland, Rockledge,
Orianna, Norristown, Norristown Junction, Lexsy, Blackville, Zaidee
and George L Smith State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3254 8203 3256 8208 3252 8215 3244 8219
3232 8263 3244 8270 3246 8269 3247 8265
3250 8264 3251 8265 3252 8262 3252 8260
3253 8259 3253 8256 3255 8257 3275 8212
3266 8208 3265 8206 3256 8202
TIME...MOT...LOC 2249Z 246DEG 49KT 3243 8260
HAIL...0.75IN
WIND...50MPHLocal storm report, May 3, 6:57 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
657 PM EDT MON MAY 03 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM TSTM WND DMG 2 N BONAIRE 32.57N 83.60W
05/03/2021 HOUSTON GA EMERGENCY MNGR
*** 1 FATAL *** A TREE FELL ONTO A HOME. A RESIDENT OF
THE HOME WAS KILLED BY THE TREE
&&
EVENT NUMBER FFC2100288
KSLocal storm report, May 3, 7:21 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
721 PM EDT MON MAY 03 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 2 ENE PERRY 32.47N 83.71W
05/03/2021 HOUSTON GA EMERGENCY MNGR
LARGE TREE FELL ON A VEHICLE PARKED IN DRIVEWAY
&&
EVENT NUMBER FFC2100289
KSLocal storm report, May 3, 7:25 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
725 PM EDT MON MAY 03 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM TSTM WND DMG 1 WNW WARNER ROBINS 32.63N 83.65W
05/03/2021 HOUSTON GA EMERGENCY MNGR
SEVERAL TREES DOWNED IN WARNER ROBBINS. ONE ON COVENTRY
CIRCLE, ONE ON HERITAGE DRIVE AND ANOTHER ON OLA DR.
&&
EVENT NUMBER FFC2100290
KSSpecial weather statement, May 3, 7:27 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
727 PM EDT Mon May 3 2021
GAZ013-020-021-040000-
Cherokee GA-Bartow GA-Pickens GA-
727 PM EDT Mon May 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHEROKEE...NORTHEASTERN
BARTOW AND WESTERN PICKENS COUNTIES UNTIL 800 PM EDT...
At 727 PM EDT...a strong thunderstorm was over White, or 9 miles
northeast of Cartersville...moving northeast at 25 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Canton, Cartersville, Ball Ground, White, Waleska, Lake Arrowhead,
Salacoa Valley, Pine Log, Blaine, Talmadge, Funkhouser and Hinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3433 8433 3417 8476 3431 8488 3440 8478
3440 8473 3441 8473 3441 8465 3444 8466
3446 8465 3450 8466 3455 8460 3455 8458
TIME...MOT...LOC 2327Z 235DEG 23KT 3429 8473
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 8:50 AM EDT | Special Weather Statement | FFC | Carroll | 25 min |
| May 3, 9:11 AM EDT | Special Weather Statement | FFC | Emanuel | 34 min |
| May 3, 9:13 AM EDT | Special Weather Statement | FFC | Carroll | 32 min |
| May 3, 9:46 AM EDT | Special Weather Statement | FFC | Douglas | 29 min |
| May 3, 10:14 AM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 31 min |
| May 3, 10:21 AM EDT | Tornado Warning | FFC | Douglas, Fulton | 24 min |
| May 3, 10:44 AM EDT | Tornado Warning | FFC | DeKalb, Fulton | 31 min |
| May 3, 11:10 AM EDT | Special Weather Statement | FFC | Meriwether, Troup | 50 min |
| May 3, 11:10 AM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 32 min |
| May 3, 11:13 AM EDT | Special Weather Statement | FFC | Clayton | 32 min |
| May 3, 11:38 AM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett, Rockdale | 37 min |
| May 3, 11:53 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Rockdale, Walton | 37 min |
| May 3, 11:58 AM EDT | Special Weather Statement | FFC | Paulding, Polk | 32 min |
| May 3, 12:03 PM EDT | Special Weather Statement | FFC | Meriwether, Pike | 42 min |
| May 3, 12:22 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Jackson | 23 min |
| May 3, 12:28 PM EDT | Flash Flood Warning | FFC | Carroll, Clayton, Cobb, DeKalb, Douglas, Forsyth and 5 more | 8 hr |
| May 3, 12:33 PM EDT | Special Weather Statement | FFC | Barrow | 27 min |
| May 3, 12:36 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Madison, Oglethorpe | 24 min |
| May 3, 12:42 PM EDT | Tornado Warning | FFC | Clarke, Jackson, Madison, Oglethorpe | 33 min |
| May 3, 12:46 PM EDT | Special Weather Statement | FFC | Cobb | 29 min |
| May 3, 12:48 PM EDT | Tornado Warning | FFC | Jackson, Madison | 27 min |
| May 3, 12:54 PM EDT | Special Weather Statement | FFC | Butts, Spalding | 36 min |
| May 3, 1:03 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Lamar, Monroe, Spalding | 42 min |
| May 3, 1:06 PM EDT | Special Weather Statement | FFC | Clarke | 24 min |
| May 3, 1:17 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Madison, Oglethorpe | 28 min |
| May 3, 1:19 PM EDT | Special Weather Statement | FFC | Madison | 11 min |
| May 3, 1:26 PM EDT | Tornado Warning | FFC | Butts, Jasper | 34 min |
| May 3, 1:42 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe | 33 min |
| May 3, 1:56 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jasper, Jones, Monroe, Putnam | 34 min |
| May 3, 2:30 PM EDT | Special Weather Statement | FFC | Chattahoochee, Talbot | 45 min |
| May 3, 2:32 PM EDT | Special Weather Statement | FFC | Baldwin | 43 min |
| May 3, 2:40 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 35 min |
| May 3, 3:01 PM EDT | River Flood Warning | FFC | DeKalb | 7 hr |
| May 3, 3:02 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 67 hr |
| May 3, 3:03 PM EDT | River Flood Warning | FFC | Polk | 11 hr |
| May 3, 3:06 PM EDT | River Flood Warning | FFC | DeKalb | 7 hr |
| May 3, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Jefferson, Washington | 39 min |
| May 3, 3:14 PM EDT | Special Weather Statement | FFC | Upson | 31 min |
| May 3, 3:16 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 29 min |
| May 3, 3:26 PM EDT | Special Weather Statement | FFC | Oglethorpe | 34 min |
| May 3, 3:41 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 34 min |
| May 3, 3:47 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 13 min |
| May 3, 4:06 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 24 min |
| May 3, 4:21 PM EDT | River Flood Warning | FFC | Newton, Rockdale | 66 hr |
| May 3, 4:31 PM EDT | Special Weather Statement | FFC | Clarke, Oconee, Walton | 29 min |
| May 3, 4:34 PM EDT | River Flood Warning | FFC | Cobb | 6 hr |
| May 3, 4:37 PM EDT | Special Weather Statement | FFC | Washington | 23 min |
| May 3, 4:38 PM EDT | Special Weather Statement | FFC | Coweta | 37 min |
| May 3, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 46 min |
| May 3, 4:55 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 29 min |
| May 3, 5:06 PM EDT | Special Weather Statement | FFC | Clayton | 24 min |
| May 3, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Washington, Wilkinson | 24 min |
| May 3, 5:29 PM EDT | River Flood Warning | FFC | Gwinnett | 7 hr |
| May 3, 5:40 PM EDT | Flash Flood Watch | FFC | Baldwin, Banks, Barrow, Bartow, Butts, Carroll and 63 more | 32 hr |
| May 3, 5:46 PM EDT | Special Weather Statement | FFC | Paulding, Polk | 29 min |
| May 3, 5:46 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 44 min |
| May 3, 5:51 PM EDT | Special Weather Statement | FFC | Wilkes | 24 min |
| May 3, 6:18 PM EDT | Special Weather Statement | FFC | Polk | 27 min |
| May 3, 6:41 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 3 hr |
| May 3, 6:50 PM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 25 min |
| May 3, 7:33 PM EDT | Special Weather Statement | FFC | Emanuel | 27 min |
| May 3, 7:39 PM EDT | Special Weather Statement | FFC | Troup | 36 min |
| May 3, 7:45 PM EDT | River Flood Warning | FFC | Polk | 4 hr |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.